# SDR SWIA202005140692

- Difficulty date: March 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID INTERCOSTAL DD3 HAS EXFOLIATED CORROSION    (C-CHECK) RO 5/10/2020   REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD3. REF BOMBARDIER DWG, CRJ-900 SRM AND CRJ-900 SRM. LEAK CHECK GOOD. REF CRJ-900 SRM. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
